| Model Number |
1032800 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/15/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator powered off while plugged into ac power.There was no harm or injury reported.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator powered off while plugged into ac power.There was no harm or injury reported.The device was returned to the manufacturer for evaluation and the customer's complaint was not confirmed.No problems were observed and the device passed all testing.No components were replaced.